American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] Bin Han and Qun Mo. Tight wavelet frames generated by three symmetric $B$-spline functions with high vanishing moments. Proc. Amer. Math. Soc. 132 (2004) 77-86. MR 2021250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Wenchang Sun and Xingwei Zhou. Reconstruction of functions in spline subspaces from local averages. Proc. Amer. Math. Soc. 131 (2003) 2561-2571. MR 1974656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Sharon Schaffer Vestal and Eric Weber. Orthonormal wavelets and shift invariant generalized multiresolution analyses. Proc. Amer. Math. Soc. 131 (2003) 3089-3100. MR 1993218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Rong-Qing Jia. Convergence rates of cascade algorithms. Proc. Amer. Math. Soc. 131 (2003) 1739-1749. MR 1955260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Wenchang Sun and Xingwei Zhou. Irregular Gabor frames and their stability. Proc. Amer. Math. Soc. 131 (2003) 2883-2893. MR 1974346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Charles K. Chui and Qiyu Sun. Tight frame oversampling and its equivalence to shift-invariance of affine frame operators. Proc. Amer. Math. Soc. 131 (2003) 1527-1538. MR 1949883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Thomas Sauer. Polynomial interpolation, ideals and approximation order of multivariate refinable functions. Proc. Amer. Math. Soc. 130 (2002) 3335-3347. MR 1913013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ziemowit Rzeszotnik and Darrin Speegle. On wavelets interpolated from a pair of wavelet sets. Proc. Amer. Math. Soc. 130 (2002) 2921-2930. MR 1908915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ahmed I. Zayed. Construction of orthonormal wavelets using Kampé de Fériet functions. Proc. Amer. Math. Soc. 130 (2002) 2893-2904. MR 1908912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Hartmut Führ. Admissible vectors for the regular representation. Proc. Amer. Math. Soc. 130 (2002) 2959-2970. MR 1908919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Akram Aldroubi and Qiyu Sun. Locally finite dimensional shift-invariant spaces in $\mathbf{R}^d$. Proc. Amer. Math. Soc. 130 (2002) 2641-2654. MR 1900872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Raquel G. Catalán. Oversampling and preservation of tightness in affine frames. Proc. Amer. Math. Soc. 130 (2002) 1031-1034. MR 1873776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Carlos A. Cabrelli and María Luisa Gordillo. Existence of multiwavelets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 130 (2002) 1413-1424. MR 1879965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] H. A. Aimar, A. L. Bernardis and O. P. Gorosito. Perturbations of the Haar wavelet by convolution. Proc. Amer. Math. Soc. 129 (2001) 3619-3621. MR 1860495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Marcin Bownik. On characterizations of multiwavelets in $L^{2}(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 129 (2001) 3265-3274. MR 1845001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Rong-Qing Jia, Qingtang Jiang and Zuowei Shen. Convergence of cascade algorithms associated with nonhomogeneous refinement equations. Proc. Amer. Math. Soc. 129 (2001) 415-427. MR 1707522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Qing Gu. On interpolation families of wavelet sets. Proc. Amer. Math. Soc. 128 (2000) 2973-2979. MR 1670371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2